Alert archive / Illinois / Tornado Warnings in 2006
Tornado Warning 37, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Oct 2, 2006, 7:59 PM CDT for Lake County, Illinois. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2006, 7:59 PM CDT (00:59 UTC)
- Expired
- Oct 2, 2006, 8:19 PM CDT
- In force
- 20 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
County Lake County, IL
The radar
The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 8:09 PM CDT | HAIL 0.88 | W Zion, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1511 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLOT 030059 TORLOT ILC097-030130- /O.NEW.KLOT.TO.W.0037.061003T0059Z-061003T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 759 PM CDT MON OCT 2 2006 THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN LAKE COUNTY IN NORTHEAST ILLINOIS * UNTIL 830 PM CDT * AT 757 PM...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE THUNDERSTORM NEAR NEAR ZION...MOVING SOUTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR WAUKEGAN AND BEACH PARK BY 805 PM. GO TO THE BASEMENT AND SEEK SHELTER UNDER THE STAIRS OR UNDER A HEAVY PIECE OF FURNITURE. LAT...LON 4249 8790 4241 8796 4233 8774 4248 8770 $$ HANDEL
2 follow-up statements
000 WWUS53 KLOT 030111 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 810 PM CDT MON OCT 2 2006 ILC097-030130- /O.CON.KLOT.TO.W.0037.000000T0000Z-061003T0130Z/ LAKE IL- 810 PM CDT MON OCT 2 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHEASTERN LAKE COUNTY... AT 806 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A TORNADO NEAR WAUKEGAN...MOVING SOUTHEAST AT 35 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4245 8789 4241 8796 4234 8782 4244 8780 $$ HANDEL
000 WWUS53 KLOT 030119 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 817 PM CDT MON OCT 2 2006 ILC097-030127- /O.CAN.KLOT.TO.W.0037.000000T0000Z-061003T0130Z/ LAKE IL- 817 PM CDT MON OCT 2 2006 ...THE TORNADO WARNING FOR NORTHEASTERN LAKE COUNTY IS CANCELLED... AT 814 PM CDT...RADAR INDICATED THAT THE PORTION OF THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING THE TORNADO HAD MOVED INTO LAKE MICHIGAN. THUS...THE TORNADO WARNING IS CANCELLED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALL OF LAKE COUNTY UNTIL 900 PM. LAT...LON 4245 8789 4241 8796 4234 8782 4244 8780 $$ HANDEL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Oct 2, 7:13 PM CDT, 46 minutes earlier.
Area forecast discussion, Oct 2, 7:13 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 713 PM CDT MON OCT 2 2006 .DISCUSSION REGARDING MORNING ZONES/GRIDS... 250 PM CDT THE APPROACHING SHORT WAVE OVER WESTERN IOWA WILL MOVE THROUGH NORTHERN ILLINOIS BY 06 UTC. THAT IS WHEN THE RUC MODEL IS FORECASTING NEGATIVE VORTICITY ADVECTION. WILL KEEP THUNDERSTORMS LIKELY UNTIL 08 UTC. THE SURFACE ANALYSIS SHOWS STRONG WARM AIR ADVECTION INTO NORTHEAST ILLINOIS AND NORTHWEST INDIANA AT 19 UTC. THERE IS A SURFACE BOUNDARY THERE AS WELL. ANOTHER BOUNDARY IN NORTHWEST INDIANA. THESE AND OTHER BOUNDARIES ARE KEEPING THE CONVECTION GOING THIS AFTERNOON. THIS IS A STRONG VORTICITY MAXIMUM AND THERE IS VERY WARM AIR FEEDING INTO NORTHERN ILLINOIS. THESE THUNDERSTORMS WEATHER WILL CONTINUE AS LONG THERE IS THE WARM AIR ADVECTION. WE WILL HAVE SCATTERED THUNDERSTORMS THROUGH THE NIGHT. ANOTHER SHORT WAVE IS FORECAST FOR TUESDAY EVENING. WILL HAVE A CHANCE OF THUNDERSTORMS TUESDAY. THROUGH TUESDAY AND BEYOND HAVE MADE LITTLE CHANGES. USING THE GFS MODEL THERE WILL BE CHANCE OF THUNDERSTORMS ON WEDNESDAY. HIGH PRESSURE WILL MOVE OVER THE LAKE SUPERIOR AREA. THIS SHOULD GIVE DRIER WEATHER FOR THURSDAY AND FRIDAY. ANOTHER FRONT IS EXPECTED INTO NORTHERN GREAT PLAINS BY SATURDAY MORNING. && .AVIATION DISCUSSION FOR 00Z TAFS... 713 PM CDT CONVECTION TRENDS...WINDS AND POTENTIAL STRATUS/FOG DEVELOPMENT OVRNGT MAIN AVIATION FORECAST CONCERNS. MID LEVEL SHORT WAVE TROUGH NOTED IN PROFILER/WATER VAPOR DATA MOVG ACROSS EASTERN IA EARLY THIS EVENING. CONVECTIVELY ENHANCED WARM FRONTAL BOUNDARY ACROSS NERN IL/NW IND CONTINUES TO FOCUS THUNDERSTORM DEVELOPMENT ACROSS WILL/SRN COOK COUNTIES AT 2345Z...WITH NARROW BAND OF WEAKER AND APPARENTLY MORE ELEVATED CONVECTION EXTENDING NORTH FROM NEAR ELGIN INTO SERN WI. APPEARS THREAT OF CONVECTION AT TERMINALS WILL CONTINUE FOR A COUPLE OF HOURS THIS EVENING...AS WAA AHEAD OF SHORT WAVE MAINTAINS LIFT/CONVERGENCE FOR ELEVATED STORMS. INDUCED SUBSIDENCE BEHIND SHORT WAVE SHOULD DECREASE THREAT BY LATE EVENING. BASED ON THIS HAVE INCLUDED JUST A VCTS AT DPA/ORD/MDW FIRST COUPLE OF HOURS WITH A TEMP SHRA AS WEAK CELLS OVER NRN COOK/DUPAGE COUNTIES MOVE EAST. HAVE CARRIED A SHORT TEMPO FOR THUNDER AT KGYY AS STRONG CELL OVER SRN COOK WILL MOVE NEAR GARY IN NEXT HOUR. NEXT CONCERN IS DEVELOPMENT OF MVFR/IFR VSBY AND/OR CIGS LATER TNGT OVER RECENTLY WETTED GROUND AS SFC PRESSURE GRADIENT DECREASES AND SKIES CLEAR BEHIND SHORT WAVE. FCST SOUNDINGS OFF WRF/GFS...AND STATISTICAL GUIDANCE FROM ETA/GFS SUGGESTING POTENTIAL FOR VSBYS FROM 3-5SM TO LESS THAN A MILE COME SUNRISE. WARM GROUND CONDITIONS MAY SUPPORT MORE OF A LOW STRATUS DECK...THOUGH RELATIVELY MOIST LLVL CONDITIONS MAY ALLOW VSBY REDUCTION IN BR/FG. HAVE HINTED THAT WAY FOR NOW WITH A 3-4SM IN TEMPO BR FOR A FEW HOURS AROUND SUNRISE WITH A SCT IFR DECK. WIND WISE...SSELY WINDS GUSTING NR 20KTS SHOULD DECREASE FAIRLY QUICKLY WITH SUNSET...WITH GRADIENT SUPPORTING SLY FLOW AOB 10KTS OVRNGT. SLY FLOW 190-210 DEG EXPECTED TO CONTINUE TUES WITH SFC TROUGH/COLD FRONT OFF TO THE WEST. PRECIP POTENTIAL FOR TUES APPEARS TO BE BEST TUES NGT WITH APPROACH OF CDFNT...AS FCST SNDNGS INDICATE SOME CAPPING DURING THE DAY. BETTER LLVL SUPPORT EXPECTED TO BE TO THE NORTH OF THE FCST AREA DURG DAY AS WELL...ALONG SFC WARMFRONT. RATZER && .LOT WATCHES/WARNINGS/ADVISORIES... .IL...SEVERE THUNDERSTORMS WATCH 806 UNTIL 02 UTC NORTHEAST ILLINOIS. .IN...SEVERE THUNDERSTORMS WATCH 806 UNTIL 02 UTC NORTHWEST INDIANA. .LM...SMALL CRAFT ADVISORY UNTIL 02 UTC ILLINOIS SHORE. &&
Hazardous weather outlook, Oct 2, 1:15 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 115 PM CDT MON OCT 2 2006 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-022130- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 115 PM CDT MON OCT 2 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE OUTLOOK AREA THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THIS ACTIVITY WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ESPECIALLY TUESDAY NIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE NORTH. THESE STORMS MAY CONTINUE INTO WEDNESDAY...MAINLY SOUTH OF I-80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-022130- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 115 PM CDT MON OCT 2 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS SOUTHERN LAKE MICHIGAN THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THIS ACTIVITY WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ILLINOIS NEARSHORE WATERS OF SOUTHERN LAKE MICHIGAN THROUGH THIS AFTERNOON FOR HAZARDOUS WAVES OF UP TO 5 FEET. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ESPECIALLY TUESDAY NIGHT AS A COLD FRONT APPROACHES FROM THE NORTH. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, Oct 2, 3:36 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
336 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL GRIFFITH 41.52N 87.42W
10/02/2006 U0.88 INCH LAKE IN TRAINED SPOTTER
NICKEL SIZE HAIL IN GRIFFITH
&&
CGITROLocal storm report, Oct 2, 3:44 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
344 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG CREST HILL 41.57N 88.11W
10/02/2006 WILL IL FIRE DEPT/RESCUE
LARGE TREE TOP SNAPPED WITH NUMEROUS POWER POLES DOWN
CAUSING DAMAGE TO A RESIDENTIAL STRUCTURES
&&
CGITROLocal storm report, Oct 2, 3:47 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
347 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL AURORA 41.77N 88.29W
10/02/2006 U0.88 INCH KANE IL TRAINED SPOTTER
NICKEL HAIL ON ROUTE 59 AND LIBERTY IN CITY OF AURORA
0126 PM HAIL NAPERVILLE 41.76N 88.15W
10/02/2006 M0.75 INCH DUPAGE IL TRAINED SPOTTER
PENNY SIZE HAIL IN NAPERVILLE
0130 PM HAIL NAPERVILLE 41.76N 88.15W
10/02/2006 U0.75 INCH DUPAGE IL TRAINED SPOTTER
PENNY SIZE HAIL AT THE INTERSECTION OF AURORA AND OGDEN
AVENUES
0135 PM HAIL SOMONAUK 41.63N 88.68W
10/02/2006 U0.75 INCH LA SALLE IL TRAINED SPOTTER
PENNY SIZE HAIL IN THE LAKE HOLIDAY AREA
0145 PM HAIL ELMWOOD PARK 41.92N 87.82W
10/02/2006 U1.00 INCH COOK IL PUBLIC
HAIL TO THE SIZE OF QUARTERS REPORTED IN ELMWOOD PARK
0152 PM HAIL DARIEN 41.75N 87.98W
10/02/2006 E0.88 INCH DUPAGE IL TRAINED SPOTTER
NICKEL SIZE HAIL IN DARIEN AT CASS AVE AND 75TH ST
0200 PM TSTM WND DMG CREST HILL 41.57N 88.11W
10/02/2006 WILL IL FIRE DEPT/RESCUE
LARGE TREE TOP SNAPPED WITH NUMEROUS POWER POLES DOWN
CAUSING DAMAGE TO A RESIDENTIAL STRUCTURES
0200 PM HAIL WILLOW SPRINGS 41.73N 87.88W
10/02/2006 E1.00 INCH COOK IL FIRE DEPT/RESCUE
HAIL TO THE SIZE OF QUARTERS REPORTED IN WILLOW SPRINGS
0207 PM HAIL CHICAGO RIDGE 41.70N 87.78W
10/02/2006 E0.88 INCH COOK IL LAW ENFORCEMENT
NICKEL SIZE HAIL IN AND AROUND CHICAGO RIDGE
0213 PM TSTM WND DMG CREST HILL 41.57N 88.11W
10/02/2006 WILL IL NWS EMPLOYEE
GARAGE DOOR BLOWN IN AND DEBRIS FROM TREES SCATTERED
THROUGHOUT AREA
0221 PM TSTM WND DMG SHOREWOOD 41.52N 88.20W
10/02/2006 WILL IL TRAINED SPOTTER
THREES DOWN AT INTERSTATE 55 AND ROUTE 53 IN SHOREWOOD
0223 PM TSTM WND GST JOLIET 41.53N 88.12W
10/02/2006 E65.00 MPH WILL IL NWS EMPLOYEE
TREES AND FENCES DOWN AT ESSINGTON AND THEODORE IN JOLIET
0225 PM HAIL LOCKPORT 41.59N 88.05W
10/02/2006 U1.00 INCH WILL IL PUBLIC
QUARTER SIZE HAIL AT NEW AVE NEAR ARCHER AVE
0230 PM TSTM WND DMG JOLIET 41.53N 88.12W
10/02/2006 WILL IL TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN IN JOLIET
0244 PM HAIL 4 S NAPERVILLE 41.70N 88.15W
10/02/2006 E0.88 INCH WILL IL TRAINED SPOTTER
NICKEL SIZE HAIL AT PLAINFIELD/NAPERVILLE RD AND 135TH ST
0245 PM HAIL ROMEOVILLE 41.65N 88.09W
10/02/2006 U1.00 INCH WILL IL LAW ENFORCEMENT
QUARTER SIZE HAIL AT I-55 AND WEBER RD
0304 PM HAIL MATTESON 41.51N 87.74W
10/02/2006 U0.75 INCH COOK IL LAW ENFORCEMENT
MATTESON POLICE REPORTING PENNY SIZE HAIL AT I-57 AND
ROUTE 30
0310 PM HAIL LEMONT 41.67N 87.99W
10/02/2006 U0.88 INCH COOK IL TRAINED SPOTTER
NICKEL SIZE HAIL AT 127TH AND NEW AVENUE
0311 PM HAIL LEMONT 41.67N 87.99W
10/02/2006 U0.88 INCH COOK IL TRAINED SPOTTER
NICKEL SIZE HAIL AT 127TH AND STATE ST
0313 PM HAIL PLAINFIELD 41.62N 88.20W
10/02/2006 U0.88 INCH WILL IL TRAINED SPOTTER
NICKEL SIZE HAIL AT COUNTY LINE RD AND CATON FARM RD
0334 PM HAIL GRIFFITH 41.52N 87.42W
10/02/2006 U0.88 INCH LAKE IN TRAINED SPOTTER
NICKEL SIZE HAIL IN GRIFFITH
&&
FURTHER UPDATES WILL BE ADDED AS NEW REPORTS ARE RECEIVED
CGITROLocal storm report, Oct 2, 4:18 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
418 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 5 N VALPARAISO 41.55N 87.05W
10/02/2006 U0.75 INCH PORTER IN FIRE DEPT/RESCUE
PENNY SIZED HAIL FROM VALPARAISO FIRE DEPT
&&
CGITROLocal storm report, Oct 2, 4:34 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
434 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG JOLIET 41.53N 88.12W
10/02/2006 WILL IL NWS EMPLOYEE
NUMEROUS TREES AND LIMBS DOWN ON THE NORTHWEST SIDE OF
JOLIET NEAR CREST HILL
&&
CGITROLocal storm report, Oct 2, 5:53 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
553 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL CRETE 41.45N 87.62W
10/02/2006 M0.75 INCH WILL IL TRAINED SPOTTER
0300 PM TSTM WND GST CRETE 41.45N 87.62W
10/02/2006 E60 MPH WILL IL TRAINED SPOTTER
HOUSE ANTENNAS BLOWN OFF HOMES.
0258 PM HAIL ROMEOVILLE 41.65N 88.09W
10/02/2006 M0.75 INCH WILL IL TRAINED SPOTTER
0135 PM HAIL NAPERVILLE 41.76N 88.15W
10/02/2006 M0.75 INCH DUPAGE IL TRAINED SPOTTER
SMALL TREE LIMBS DOWN NEAR RTE 34 AND RICKERT RD
0225 PM HAIL JOLIET 41.53N 88.12W
10/02/2006 M0.75 INCH WILL IL TRAINED SPOTTER
0210 PM HAIL BRIDGEVIEW 41.74N 87.81W
10/02/2006 M0.88 INCH COOK IL TRAINED SPOTTER
0117 PM HAIL CLARENDON HILLS 41.80N 87.96W
10/02/2006 M0.75 INCH DUPAGE IL TRAINED SPOTTER
0336 PM HAIL GRIFFITH 41.52N 87.42W
10/02/2006 M1.00 INCH LAKE IN TRAINED SPOTTER
0309 PM HAIL ROMEOVILLE 41.65N 88.09W
10/02/2006 M0.88 INCH WILL IL TRAINED SPOTTER
0307 PM HAIL ROMEOVILLE 41.65N 88.09W
10/02/2006 M0.88 INCH WILL IL TRAINED SPOTTER
&&
HALBACHThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:43 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 55 min |
| Oct 2, 7:44 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Oct 2, 7:51 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 54 min |
| Oct 2, 7:55 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 65 min |
| Oct 2, 8:29 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 46 min |
| Oct 2, 8:39 PM CDT | Severe Thunderstorm Warning | LOT | Will | 40 min |
| Oct 2, 8:42 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 48 min |
| Oct 2, 8:52 PM CDT | Severe Thunderstorm Warning | LOT | Boone, Winnebago | 53 min |
| Oct 2, 8:56 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Oct 2, 9:11 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 64 min |
| Oct 2, 9:23 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 67 min |
| Oct 2, 9:34 PM CDT | Flash Flood Warning | LOT | Cook, Lake | 3 hr |
| Oct 2, 9:38 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb | 51 min |
| Oct 2, 9:58 PM CDT | Flash Flood Warning | LOT | Cook, DuPage | 3 hr |
| Oct 2, 10:06 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 84 min |
| Oct 2, 10:24 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Will | 66 min |
| Oct 2, 10:32 PM CDT | Flash Flood Warning | LOT | Kendall, Will | 3 hr |
| Oct 2, 10:42 PM CDT | Severe Thunderstorm Warning | LOT | Kendall, Will | 43 min |
| Oct 2, 11:07 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 83 min |
| Oct 2, 11:29 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Will | 61 min |
| Oct 2, 11:57 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 63 min |
| Oct 3, 12:28 AM CDT | Severe Thunderstorm Warning | LOT | Livingston | 49 min |
| Oct 3, 9:49 AM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Kane, Kendall, Lake and 4 more | 26 hr |
Nearby
Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.